# SDR SWAA104418

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 53,071 hours, 44,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 2 SLAT I/B EDGE DELAMINATED.  REPAIRED SLAT PER SRM.
